# SDR HEEA062874

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Malfunctioned
- Location: Droop Compart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NE RPM WILL NOT RETURN TO THE SAME SETTING EVERY TIME BY ABOUT 4 PERCENT.  ACTUATOR IS JUMPING A GEARTOOTH.
